MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39615
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.E1: initial reporter phone: (b)(6), reported here as phone number exceeded character limit for designated field.
 
Event or Problem Description
It was reported that guidewire coating issue occurred.The patient underwent right atrial appendage occlusion.A 035/260/3mm amplatz super stiff was selected for use.During the procedure, it was noted that the thickness of the guidewire was not even, and the guidewire could not be used.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6) reported here as phone number exceeded character limit for designated field.
 
Event or Problem Description
It was reported that guidewire coating issue occurred.The patient underwent right atrial appendage occlusion.A 035/260/3mm amplatz super stiff was selected for use.During the procedure, it was noted that the thickness of the guidewire was not even, and the guidewire could not be used.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that there is a visible physical appearance of the guidewire coating that was uneven.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6) reported here as phone number exceeded character limit for designated field.Device eval by mfr: the amplatz super stiff was returned for analysis and investigation was completed.Visual and microscopic inspection revealed that it was observed that a bent at distal tip occurred and the coating was peeled.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1:(b)(6).A1: patient identifier: updated.Device eval by mfr: the amplatz super stiff was returned for analysis and investigation was completed.Visual and microscopic inspection revealed that it was observed that a bent at distal tip occurred and the coating was peeled.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22894620
Report Number2124215-2025-59153
Device Sequence Number12241400
Product Code DQX
UDI-Device Identifier08714729115861
UDI-Public(01)08714729115861(17)271219(10)35527857
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39615
Device Catalogue Number39615
Device Lot Number0035527857
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/24/2025
10/22/2025
01/25/2026
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/18/2025
11/18/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale